A 37-year-old female asked:
i have hypo-thyroidism, i take 150mg of synthroid, (thyroxine) i have gained 30 pounds in almost 2 months. how can i safely lose the weight as fast as possible?
1 doctor answer
Dr. John Munshower answered
29 years experience Family Medicine
Weight Gain: Certainly Thyroid may be causing some of your issues too. Safely, exercise and dieting with decreased carbs and fats will make you lose, if you burn more calories than you take in, you will lose weight. If you are unable to lose, discuss with your Dr. as approved weight loss meds ar available, but they need to monitored regularly by the Dr., and used with an exercise program and diet as well.
Answered on May 19, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!